# SDR SWAA2021030948153

- Difficulty date: February 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 986.5 AND LBL 42 WL 208 AT PASSENGER CABIN / PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOC BS986.5 AND LBL 42 WL 208 AT PASSENGER CABIN IAW SWA EA#21-153-00451 REV IR AND AEROMAN EA #53-0064-21 REV 0 AND PART 1 MATERIAL USED BAC 1490-2887 PO #2019507998 7075-T6 0.100' PO #2014519889 7075T6- 0.150' PO #2011116883 REPAIRED DUE TO DAMAGE FOUND OUT LIMITS IAW SRM B737-700 53-70-51-1A-1 STEP 4H(2)(B) FIG 103 SHEET 2
